# SDR DHL9970131D

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 65174303
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LT HORIZONTAL STAB NR 2 SUPPORT ELEVATOR HAS A GOUGE IN IT.  REPLACED SUPPORT PER S/B 55-72.
